# SDR QXEA200701160

- Difficulty date: July 17, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 20,182 hours, 29,383 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Part serial: 850721
- Condition: Malfunctioned
- Part time: 2,747 hours, 4,005 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - UNABLE TO CONTROL CABIN TEMP AT ALL IN AUTO OR MANUAL.  ROSE ON CLIMB TO DUCT TEMP 50 DEGREES.  STAYED THERE DESPITE CHECKLIST UNLATCH PROCEDURES.  INVESTIGATED AND FOUND THE COMPRESSOR FAN OF THE ACM FROZEN-NO MOVEMENT.  REPLACED THE ACM PER -200 AMM 21-50-11-00-801 AND 21-50-11-400-801.
